Opuscula Math. 34, no. 4 (2014), 851-870
On the dependence on parameters for second order discrete boundary value problems with the p(k)-Laplacian
Abstract. In this paper we study the existence and the nonexistence of solutions for the boundary value problems of a class of nonlinear second-order discrete equations depending on a parameter. Variational (the mountain pass technique) and non-variational methods are applied.
Keywords: discrete boundary value problems, variational methods, mountain pass theorem.
Mathematics Subject Classification: 39A10, 39A12, 34B15.